# SDR CA000519012

- Difficulty date: April 29, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 9,171 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 4475800
- Condition: Cracked
- Location: Lwr Attach Flang
- Part time: 93,640 hours
- Component: Fuselage, Piper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LEFT AND RIGHT FUSELAGE MOUNTED FORWARD WING SUPPORT BULKHEADS WERE INSPECTED AND FOUND TO BE CRACKED ON THEIR LOWER MOUNTING FLANGES.  (P/NS 44758-00 AND 44758-01).
